# SDR IPXA11169796

- Difficulty date: October 15, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LAV EMERGENCY LIGHT INOPERATIVE.  R & R LAMP, OPS CHECKED GOOD IAW AMM 33-51-21-04.
